# SDR MALA976332

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2329
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM DTW, THE RIGHT MAIN GEAR DID NOT FULLY RETRACT, RIGHT GEAR INTRANSIT LIGHT AND GEAR HANDLE REMAINED ILLUMINATED.  CYCLED GEAR TWICE WITH SAME INDICATIONS.  AFTER 2ND ATTEMPT THE LEFT MAIN UNSAFE LIGHT REAIMED LIT FOR 15-20 SECONDS, THEN WENT OUT, RIGHT SIDE STAYED ON.  AIRCRAFT RETURNED TO DTW WITHOUT INCIDENT.  MAINTENANCE CLEANED GEAR POSITION SWITCHES, CANNON PLUG CONNECTIONS AND LUBED GEAR.  PERFORMED A COMPLETE FUNCTIONAL TEST OF THE LANDING GEAR DETECTION SYSTEM PER 32-30-14.  MAINTENANCE PERFORMED A TEST FLIGHT AS A PRECAUTIONARY MEASURE.  TEST FLIGHT SATISFACTORY.
